You are here

The ACE Theorem for Querying the Web of Data

Authors: 

Juergen Umbrich, Claudio Gutierrez, Aidan Hogan, Marcel Karnstedt, Josiane Xavier Parreira

Publication Type: 
Refereed Conference Meeting Proceeding
Conference Name: 
WWW 2013
Proceedings: 
22nd International World Wide Web Conference
Digital Object Identifer (DOI): 
10.NA
Publication Date: 
13/05/2014
Issue: 
2013
Pages: 
133-134
Conference Location: 
Brazil
Research Group: 
Institution: 
National University of Ireland, Galway (NUIG)
Open access repository: 
Yes